| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Nervous about taking XenaDrine
Re: Nervous about taking XenaDrine
[ Back to Messages
Posted by Nan
on December 11, 2000 at 20:55:38:
In Reply to: Re: Nervous about taking XenaDrine posted by ELE on December 10, 2000 at 11:01:07:
: : hi! well i took xed for a little while but never had any side effects. i was very nervous about taking it because a lot of people say its bad. make sure u drink plenty of water and stay away from caffenine. u need to eat and excercise about an hour a day for it to work. if u have any questions email me thanks
: HI I TOOK XENADRINE AND AT FIRST IT MADE ME VERY LIGHT HEADED AND DIZZY.. THEN I GUESS MY BODY GOT ADJUSTED TO IT..THE WORST THING I DID WAS TAKE IT WITH COFFEE..STAY AWAY FROM CAFFEINE.THE ONLY THING THAT HAPPENES TO ME NOW IS MY HEART BEATS FAST...
: Hi! during my first day of taking xenadrine, it made me light headed and dizzy as well. But im still taking it anyway. i have a question though, does it really work, and how fast can you see the results with an hour of exercise a day and a low fat diet?
All times are GMT -7. The time now is 06:40 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!